# SDR CALA2013092391340

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,337 hours, 12,268 cycles
- Engine: Pwa PW4077
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Nut
- Condition: Loose
- Location: Egt Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EGT PROBES RT ENGINE CH A SIGNAL IS OUT OF RANGE.  TIGHTEN LOOSE NUTS ON EGT PROBE IWA 77-21-01.  ACCOMPLISHED ENGINE RUN NO OTHER DISCREPANCIES OR ACTIVE FAULTS INDICATED.
